# SDR AALA201903189002

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 20,523 hours, 3,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 967A000003
- Part serial: 0967A00ES002033
- Condition: Leaking
- Location: Lt A/C Pack
- Part time: 23,054 hours, 3,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A STRONG ODOR DURING CLIMB.   ISOLATED TO THE LEFT A/C PACK.  MAINTENANCE ACCOMPLISHED A BORESCOPE OF THE LT ENGINE LP & HP, NO OIL NOTED.  REMOVED AND REPLACED THE HEAT EXCHANGER AND THE LT PACK COMPONENTS.
